# SDR SWAA2022053112147

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY PROXIMITY AND RIGHT OVERWING PROXIMITY LIGHTS HAVE 3 INOPERATIVE LAMPS. / [01] REPLACED FORWARD ENTRY PROXIMITY CENTER AND RIGHT OVERWING PROXIMITY TOP AND NEXT TO BOTTOM LAMPS AND PERFORMED TEST OF NEW LAMPS PER AMM 33-51-01-960-801; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION #1
